# SDR PCAA0009061

- Difficulty date: September 13, 2000
- Submitted: September 15, 2000
- Operation: Air carrier
- Aircraft: N817EX
- Make and model: Dhav DHC8102
- Aircraft serial: 191
- Aircraft time: 24,804 hours, 27,325 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Cracked
- Location: Aft Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDT- DURING A FLEET INSPECTION, REAR FUSELAGE STRUCTURE WAS FOUND CRACKED OVER A PREVIOUS REPAIR AT FRAME 4 IN APU AREA.  CRACK WAS REPAIRED IN ACCORDANCE WITH REPAIR DRAWING RD8-55-199.  AIRCRAFT WAS THEN RETURNED TO SERVICE.
